MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Death (1802)
Date of Event 07/24/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the patient died.A 2.75 x 20 synergy drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with a non-bsc balloon catheter to get into the undeployed stent and inflate it.However, after the procedure, the patient died.
 
Event or Problem Description
It was reported, that the patient died.A 2.75 x 20 synergy drug-eluting stent was advanced, but failed to cross the lesion.The procedure was completed with a non-bsc balloon catheter to get into the undeployed stent, and inflate it.However, after the procedure, the patient died.It was further reported, that the stent was dislodged from its balloon.The dislodged stent could not be snared, so the stent was deployed using the non-bsc balloon catheter.
 
Additional Manufacturer Narrative
(b5) describe event or problem: updated.(d6) implant date: updated.(f10 and h6) device codes: updated.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10482434
Report Number2134265-2020-11198
Device Sequence Number3394965
Product Code NIQ
UDI-Device Identifier08714729840169
UDI-Public08714729840169
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0024704250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR